# SDR 97UAL900852

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 5 LEADING EDGE SLAT WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO TUL.  *S/D*  INSPECTED SWITCH AND WIRING AND NO DEFECTS WERE FOUND.  CYCLED SLATS FOUR TIMES AND OPERATION NORMAL.  NO SUBSEQUENT REPORTS.
